# SDR DALA2018111986670

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 45,013 hours, 31,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN THE CABIN. MAINTENACE REPLACED BATTERY PACKS B5-118 AND B5-119 REF B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #4722813)
